Get email alerts Get Celiac.com E-mail Alerts  




Celiac.com Sponsor:
Celiac.com Sponsor:




Ads by Google:






   Get email alerts  Subscribe to FREE Celiac.com email alerts

Estrogen Replacement And Celiac Question
0

3 posts in this topic

I had my uterus removed (kept ovaries) in Sept 03. I had had my gallbladder removed in May 03 and had been very sick. The whole time there seemed to be some link between my bad gastro issues and when my cycle occurred. I wasn't diagnosed with Celiac until April 04 after having some repeat problems (ERCP w/sphincterotomy to remove stone in bile duct). Now I went for my yearly gyn and was told that, at 37, I have the vagina of a 50 yr old. He wants me to do an estrogen ring in the vagina, but I am concerned about the affect of that on my liver. I have been having slightly elevated bilirubin levels that seem to occur when my bile flow is partially obstructed. Also, I had these same dry vagina issues back in 2002 1 year before I even had the hyst, yet after my gallbladder was removed (thus removing any bile duct blockage), I had quite a bit of moisture in there. It was there for a few cycles, then I went back to just a little tacky discharge (but not severe dryness). So, at this point, I don't know if this is Celiac affecting my hormones from malabsorbtion and not eating the right things (I eat very little fat due to the bile duct stuff - fat makes me get right rib cage and shoulder pain), or if my ovaries truly have shut down, or if it is a combination of the two. Any advice on this is appreciated!!! Thanks

LISA in NC

0

Share this post


Link to post
Share on other sites


Ads by Google:

One of the advantages of using the e-ring or topical cream is that - depending on the dosage - it's not absorbed systemically all that much. You might talk to your doctor further about that. Perhaps you can use the cream (I'd go with Estrace over Premarin, given that Estrace is synthetic and bioidentical and Premarin is not bioidentical and is made from pregnant mare's urine...) in a lower dose than a full applicator to minimize how much is absorbed systemically and just keep the effects local?

0

Share this post


Link to post
Share on other sites

Tiffany -

Thanks for the info - I'm going to do a little research before I go back and see him and see what he can do for me. I definitely want something that will cause the least amount of systemic absorbtion.

LISA

0

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now
0